# SDR YENA20121209660

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 18,576 hours, 11,488 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1226 RDU-BOS, CREW DECLARED EMERGENCY DUE TO "FLAP FAIL" EICAS WHEN FLAP 1 SELECTED FOR APPROACH.  DID NOT RESET AFTER QRH.  LANDED FLAPS "0" PER QRH PROCEDURE.  DURING TROUBLESHOOTING FOUND CONNECTOR P1250 CORRODED AT RIGHT O/B FLAP SKEW SENSOR T4.  REMOVED AND REPLACED CONNECTOR P1250 AS PER SWPM 20-31-04, PERFORMED OPERATIONAL CHECK AND RIGGING AS PER MM 27-50-00, OPS CHECK OK AT THIS TIME.
